# SDR UALA2011040401621

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED STA 322, RBL 42.  MAJOR REPAIR ACCOMPLISHED:  FLOOR SUPPORT FROM STA 310.5 TO 322, RBL 42 REPLACED PER SRM.
